# SDR DALA2023091807653

- Difficulty date: September 12, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N105DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50024
- Aircraft time: 10,582 hours, 4,891 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8105 - DIV - TO MKE DUE TO "CARGO BTL FAIL" CAUTION MESSAGE. CORRECTIVE ACTION: CARGO BOTTLE PLACED ON MEL; R/R HRD FIRE BOTTLE. (LP# 4492632)
